Article citationsMore>>

S. E Ibrahim, “On the Products of Self-Adjoint SturmLiouville Differential Operators in Direct Sum Spaces,” Journal of Informatics and Mathematical Sciences, Vol. 4 No. 1, 2012, pp. 93-109.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.